# SDR R61A201205180643

- Difficulty date: May 18, 2012
- Submitted: November 17, 2012
- Operation: Air carrier
- Aircraft: N508LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4182
- Aircraft time: 7,056 hours, 6,945 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 85547155101
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL DENTS IN THE AFT RUDDER LOWER SKIN PANEL P/N 85547155-101.  BTAS MX REMOVED AND REPLACED THE AFT RUDDER LOWER SKIN PANEL IAW Q400 SRM 51-40-07, ALL WORK CARRIED OUT ON JOB 8418215 OP 5010.  A/C REMAINS IN TUS FOR A/C COMPLETION.
